| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Malposition of Device (2616); Positioning Problem (3009)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical product - zimmer biomet lorenz pectus support bar system catalog #: pt-3290 lot 937040.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001032347-2022-00044.
Event or Problem Description
It was reported that the patient will undergo a revision due to defect recurrence and incorrect bar placement.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
Event or Problem Description
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.